MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Emergency medicine clinics of North America · 1990

Endocarditis in intravenous drug abusers.

Roberts R, Slovis C M

СтатьяОбзорПеревод в очереди

Аннотация

IE due to parenteral drug use is an ever-increasing problem for physicians working in the ED. IE may present with a multitude of signs and symptoms of variable severity. Patients may complain of only vague symptoms consistent with a viral syndrome, or they may present with a neurologic or cardiovascular catastrophe. ED physicians must have a high degree of suspicion for IE whenever they evaluate a patient who could possibly be abusing drugs.

Для цитирования: Roberts R, Slovis C M. Endocarditis in intravenous drug abusers.. Emergency medicine clinics of North America. 1990.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.